# SDR SIMA200700801

- Difficulty date: January 5, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N703MR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145173
- Aircraft time: 15,362 hours, 14,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67348
- Condition: Failed
- Location: Emergency Light
- Part time: 10,354 hours, 9,867 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AFT OF ROW 9 INOPERATIVE.  REMOVED AND REPLACED NUMBER 4 EMERGENCY BATTERY PACK IAW EMB 33-50-04.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
